# SDR COEA2018090609921

- Difficulty date: July 24, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,284 hours, 31,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57110919201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING PANEL 622CT LANDING HAS FRETTING DAMAGE. LEVEL 2. REPAIRED PER SRAS DO/TS-3860/04...2939 ISSUE D, DATED 8/17/2018.
